# SDR QXEA9600149

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11101
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S130508
- Condition: Low Press
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE BOTTLE PRESSURE IS OUT OF THE GREEN ARC .SLIDE WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
